Home › Forums › Vaginismus Support Group › Vaginismus Post-Procedure › My vaginismus came back four months later › Re: My vaginismus came back four months later
I recall that you had considerable anxiety at the time of treatment and I would guess that you are struggling with anxiety now. It is actually rare for me to re-treat a patient and most women do not notice any changes at 4 months when the Botox is wearing off. There can be many reasons for pain with dilation including starting a menstrual cycle (even as long as 2 weeks prior to the cycle). Add to this the pressure of wanting to succeed when your boyfriend comes over and you wind up with a combination of pain, anxiety and a fear of failure. Anytime dilation is painful one should either back down to smaller dilators and start the stretching process from a smaller dilator or just not dilate at all for a short period of time (2-5 days).
Most of my patients struggle with a fear of failure after treatment. I would love to hear from others who might offer some advice.